Skip to main content

Research Repository

See what's under the surface

Advanced Search

Bounds on fake weighted projective space

Kasprzyk, Alexander M.

Authors

Alexander M. Kasprzyk



Abstract

A fake weighted projective space X is a Q-factorial toric variety with Picard number one. As with weighted projective space, X comes equipped with a set of weights (\lambda_0,...,\lambda_n). We see how the singularities of P(\lambda_0,...,\lambda_n) influence the singularities of X, and how the weights bound the number of possible fake weighted projective spaces for a fixed dimension. Finally, we present an upper bound on the ratios \lambda_j/\sum\lambda_i if we wish X to have only terminal (or canonical) singularities.

Journal Article Type Article
Publication Date Jun 1, 2009
Journal Kodai Mathematical Journal
Electronic ISSN 1881-5472
Peer Reviewed Peer Reviewed
Volume 32
Issue 2
APA6 Citation Kasprzyk, A. M. (2009). Bounds on fake weighted projective space. doi:10.2996/kmj/1245982903
DOI https://doi.org/10.2996/kmj/1245982903
Keywords Weighted projective space, canonical, terminal
Publisher URL http://projecteuclid.org/euclid.kmj/1245982903
Related Public URLs http://projecteuclid.org/euclid.kmj
Copyright Statement Copyright information regarding this work can be found at the following address: http://eprints.nottingh.../end_user_agreement.pdf

Files

0805.1008v2.pdf (174 Kb)
PDF

Copyright Statement
Copyright information regarding this work can be found at the following address: http://eprints.nottingham.ac.uk/end_user_agreement.pdf





You might also like



Downloadable Citations

;